Volume 19, 2015
|Page(s)||689 - 724|
|Published online||11 December 2015|
Deviation inequalities for bifurcating Markov chains on Galton−Watson tree
CMAP, UMR 7641, École polytechnique CNRS,
Route de Saclay, 91128
Revised: 1 December 2014
We are interested in bifurcating Markov chains on Galton−Watson tree. These processes are an extension of bifurcating Markov chains, which was introduced by Guyon to detect cellular aging from cell lineage, in case the index set is a binary Galton−Watson process. First, under geometric ergodicity assumption of an embedded Markov chain, we provide polynomial deviation inequalities for properly normalized sums of bifurcating Markov chains on Galton−Watson tree. Next, under some uniformity, we derive exponential inequalities. These results allow to exhibit different regimes of convergence which correspond to a competition between the geometric ergodic speed of the underlying Markov chain and the exponential growth of the Galton−Watson tree. As application, we derive deviation inequalities (for either the Gaussian setting or the bounded setting) for the least-squares estimator of autoregressive parameters of bifurcating autoregressive processes with missing data which allow, in the case of cell division, to take into account the cell’s death.
Mathematics Subject Classification: 60E15 / 60J80 / 60J10
Key words: Bifurcating Markov chains / Galton−Watson processes / ergodicity / deviation inequalities / first order bifurcating autoregressive process with missing data / cellular aging
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.